# SDR CA120604010

- Difficulty date: May 31, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Engine: Lyc LTS101700D2
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 90017611
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EXHAUST FOUND CRACKED AT THE FRONT PART OF THE INTERNAL CONE ON AN ENGINE,  SOLOY CONVERSION IAW STC SR01647SE. THE CRACK WAS STILL WITHIN REPAIRABLE AREA, BUT COULDN`T BE STOP-DRILLED, SO THE EXHAUST HAS BEEN REPLACED BY A REPAIRED ONE.
